[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.142.219. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
July 21, 2008

Acitretin for Treatment of EGFR Inhibitor–Induced Cutaneous Toxic Effects

Arch Dermatol. 2008;144(7):949-950. doi:10.1001/archderm.144.7.949

Cutaneous reactions to treatment with epidermal growth factor receptor (EGFR) inhibitor present a therapeutic challenge because there have been no controlled clinical trials to inform treatment decisions. We report herein the successful use of low-dose acitretin for treatment of an extensive pustular eruption induced by erlotinib.

A 57-year-old woman with metastatic pancreatic cancer presented with a 10-day history of severe erythematous pustules. The rapidly progressive eruption began on the face 4 days after erlotinib therapy, 100 mg/d, was initiated; it was pruritic and extremely painful.

First Page Preview View Large
First page PDF preview
First page PDF preview
×